# SDR DALA2024100409670

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 SEAT TRACK LOCATED AT -Y765; BETWEEN FR64 TO FR66 WAS FOUND DAMAGED. CORRECTIVE ACTION: REPLACED PER ER/A 620735-14. (0588530)
